工作单位：University of Manitoba, Canada
Yang Zhang,is aProfessor of Mathematics at University ofManitoba, Canada. He received his Doctor of Philosophy degree in mathematics in 2004, fromUniversity of Western Ontario, Canada.
He is an Editor in SCI journal: Journal of Systems Science and Complexity, Springer. And He chaired or participated in scientific research projects and talent projects: Natural Sciences and Engineering Research Council of Canada, Discovery Grants (Individual).
Some recent publications in SCI journals:
(1) Zhao, X. G. and Zhang, Y. (2019): Resultants of quaternion polynomials, Hacettepe Journal of Mathematics and Statistics, accepted. Doi: 10.15672/HJMS.2018.567
(2) He, Z. H., Wang, Q. W. and Zhang, Y. (2019): A simultaneous decomposition for seven matrices with applications, J. of Computational and Applied Mathematics 349, 93-113.
(3) Mou, X.H., Zhao, X. G., and Zhang, Y. (2018): Gelfand-Kirillov dimension of generalized Weyl algebras, Communications in Algebra 46(10), 4403-4413.